# SDR CALA2025061105456

- Difficulty date: May 23, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FWD CARGO COMPARTMENT L/H TRANSITION PANEL FROM STA 500B-500I CORRODED   TRANSCRIBED FROM HAECO GSO NR 9286634 SFR COMPLETED REMOVED CORROSION ORIGINAL MAT'L .040, REMOVED .020 OUT OF LIMITS, REMAINING .020 IAW B737-800 SRM 53-00-53. LOCATED AND DRILLED IAW B737-800 SRM 51-40-05. ALODINED AND PRIMED IAW B737-800 SRM 51-20-01. INSTALLED IAW B737-800 SRM 53-00-53-2R-5 REF HAECO GSO MECH V932595 INSP QC450
